# SDR 2003F00271

- Difficulty date: April 4, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Cndair CL604
- Aircraft serial: 5498
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER UNLOCKED ON ENGINE START.  BOTH THRUST REVERSER STOW SWITCHES WERE LEFT IN THE DEPRESSED POSITION.  PLACED BOTH THRUST REVERSER STOW SWITCHES IN THE NORMAL POSITION.  THRUST REVERSERS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
